Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Disc prolapse in cervical and lumbar spine. Getting headaches, blurred vision and vomiting. Concerned

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
Had epidural injections about 6 weeks ago them a discogram about 4 weeks later. I have heations inC5-6-7 also have rupture at L-3-4 wth fissures L-2-3 WAS the pain generating disc at discogram. Also have DDD. I jad L5S1 fused in April And spinal stenosis I'm there somewhere in the mix
I am awaiting a referral to Stanford. This last weds I started getting severe frontal left sided headaches with blurred double vision and vomiting. I feel ok in the morning but by early afternoon it all sets in. My mother thinks I should call ambulance but I think it can wait until Wednesday after holiday
Posted Mon, 14 Jan 2013 in Back Pain
Answered by Dr. Rahul D Chaudhari 3 hours later
Thanks for writing to us.
You have disc prolapse in cervical and lumbar spine which can cause neck and back pain. Your current symptoms may be due to one of the following reasons.
a. Headache due to spinal leak is usually postural and get worsens in upright position and it relieves in lying down position.
b. Your current medication includes orthocyclene which may causes nausea and vomiting.
c. Also metformin sometimes causes hypoglycemia if your diet is not proper which can lead to headache and dizziness like symptoms.
These things could contribute alone or together to cause your symptoms.
Let me know if you have any more concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor